# SDR UPS97822467

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Elongated Holes
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, MISSING FASTENERS LEFT UPPER LEADING EDGE SLOT OUT BOARD END ABOVE NR 1 PYLON.  REMOVED LEFT UPPER LEADING EDGE OUTBOARD SLOT VANE TO FOM.  REMOVED DOUBLER AND FILLER, FABRICATED DOUBLER  IAW REO 02867  REV A, ALODINED AND PRIMED ALL PARTS IAW DC8 SRM D51-1-8D.  INSTALLED DOUBLER AND FI LLER IAW DC8 SRM 51-1-20D, 51-1-21 AND 51-3- 0.  INSTALLED LEFT UPPER LEADING EDGE SLOT VANE IAW DC8 SRM 51-3-0.
